# SDR A6WA201441475

- Difficulty date: April 27, 2014
- Submitted: May 1, 2014
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 25,984 hours, 24,992 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 601R3117117
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484 CLIP CRACKED ON LBL 36 & LBL27.  R & R TWO EACH CRACKED CLIPS WITH SERVICEABLE CLIPS AT LBL 27 & 36 IAW REO 601R-53-41-059 REV B DATED 2009-09-16.
